MathSciNet Relay Station
MathSciNet bibliographic data
MR1004121 46L55 (18B40 22D20 46L80 46M20 55N91)
Kumjian, Alex On equivariant sheaf cohomology and elementary $C\sp *$-bundles. J. Operator Theory 20 (1988), no. 2, 207–240.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement